# SDR AALA202103239012

- Difficulty date: March 20, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 23,110 hours, 9,530 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AFT LAVATORY DOOR LOCK IS DIFFICULT TO OPERATE. ADJUSTED LAVATORY DOOR IAW AARD 25-40-10. FUNCTIONAL CHECK GOOD.
